# SDR SIMA20170130001

- Difficulty date: January 30, 2017
- Submitted: February 9, 2017
- Operation: Air carrier
- Aircraft: N665BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145783
- Aircraft time: 32,492 hours, 28,179 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 LT FLOOR PROXIMITY LIGHT CONNECTOR BROKEN. REMOVED AND REPLACED NR 1 LT FLOOR PROXIMITY LIGHT IAW AMM 33-50-12.
